Géométrie analytique
Sur la transformation d'Abel–Radon de courants localement résiduels
[On the Abel–Radon transform of locally residual currents]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 10, pp. 787-792.

The aim of this Note is to give a generalisation of the following theorem of Henkin and Passare: let Y be an analytic subvariety of pure codimension p in a linearly p-concave domain U, and ω a meromorphic q-form (q>0) on it; if the Abel–Radon transform 𝒜(ω[Y]), which is meromorphic on U * , has a meromorphic prolongation to U ˜ * , then Y extends to an analytic subvariety of U ˜, and ω to a meromorphic form on it. The problem is to show the analogous statement when we replace ω∧[Y] by a current α of a more general type, called locally residual. We give the proof if α is of bidegree (N,1), or (q+1,1), 0<q<N in the particular case where 𝒜(α)=0. We conclude with some applications of the theorem.

Henkin et Passare ont démontré le théorème suivant : soit ω une q-forme méromorphe (q>0) sur un sous-ensemble analytique Y de codimension pure p d'un ouvert linéairement p-concave U N  ; si la transformation d'Abel–Radon 𝒜(ω[Y]), qui est méromorphe sur U * G(p,N), se prolonge méromorphiquement dans un domaine U ˜ * contenant U * , alors Y se prolonge en un sous-ensemble analytique Y ˜ du domaine U ˜, et ω en une forme méromorphe sur Y ˜. Le problème est de démontrer l'énoncé analogue, lorsqu'on remplace le courant ω∧[Y] par un courant α de bidegré (q+p,p), 0<qNp, de type plus général, appelé localement résiduel. Nous donnons la solution pour p=1, et q=Np, ou q quelconque si 𝒜(α)=0. On donne pour terminer une application de ce théorème.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.03.008
Fabre, Bruno 1

1 22, rue Emile Dubois, 75014 Paris, France
@article{CRMATH_2004__338_10_787_0,
     author = {Fabre, Bruno},
     title = {Sur la transformation {d'Abel{\textendash}Radon} de courants localement r\'esiduels},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {787--792},
     publisher = {Elsevier},
     volume = {338},
     number = {10},
     year = {2004},
     doi = {10.1016/j.crma.2004.03.008},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.03.008/}
}
TY  - JOUR
AU  - Fabre, Bruno
TI  - Sur la transformation d'Abel–Radon de courants localement résiduels
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 787
EP  - 792
VL  - 338
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.03.008/
DO  - 10.1016/j.crma.2004.03.008
LA  - fr
ID  - CRMATH_2004__338_10_787_0
ER  - 
%0 Journal Article
%A Fabre, Bruno
%T Sur la transformation d'Abel–Radon de courants localement résiduels
%J Comptes Rendus. Mathématique
%D 2004
%P 787-792
%V 338
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.03.008/
%R 10.1016/j.crma.2004.03.008
%G fr
%F CRMATH_2004__338_10_787_0
Fabre, Bruno. Sur la transformation d'Abel–Radon de courants localement résiduels. Comptes Rendus. Mathématique, Volume 338 (2004) no. 10, pp. 787-792. doi : 10.1016/j.crma.2004.03.008. http://www.numdam.org/articles/10.1016/j.crma.2004.03.008/

[1] J.-E. Björk, Residue currents and 𝒟-modules on complex manifolds, Prepublication, Department of Mathematics, Stockholm University, 1996

[2] Dingoyan, P. Un phénomène de Hartogs dans les variétés projectives, Math. Z., Volume 232 (1999), pp. 217-240

[3] B. Fabre, Nouvelles variations sur des théorèmes d'Abel et Lie, Thèse de l'université Paris VI, 2000

[4] Gindinkin, S.G.; Henkin, G.M. Integral geometry for ¯-cohomology in q-linear concave domains in CPn, Funct. Anal. Appl., Volume 12 (1978), pp. 247-261

[5] Griffiths, P. Variations on a theorem of Abel, Invent. Math., Volume 35 (1976), pp. 321-390

[6] Henkin, G. The Abel–Radon transform and several complex variables, Ann. Math. Stud., Volume 137 (1995), pp. 223-275

[7] Henkin, G. Abel–Radon transform and applications, The Legacy of Niels Henrik Abel, Springer, 2003, pp. 477-494

[8] Henkin, G.; Passare, M. Holomorphic forms on singular varieties and variations on a theorem of Lie–Griffiths, Invent. Math., Volume 135 (1999), pp. 297-328

[9] Herrera, M.; Coleff, N. Les courants résiduels associés à une forme méromorphe, Lecture Notes in Math., vol. 633, Springer, 1979, p. 211

[10] Herrera, M.; Lieberman, D. Residues and principal values on complex spaces, Math. Ann., Volume 194 (1971), pp. 259-294

[11] Passare, M. Residues, currents, and their relations to ideals of holomorphic functions, Math. Scand., Volume 62 (1988), pp. 75-152

Cited by Sources: